# SDR REXA2022051800946

- Difficulty date: May 11, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,312 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD ATTACH ANGLE FOR 642AZ IS CORRODED.	REMOVED UNSERVICEABLE AND INSTALLED NEW RIGHT MAIN LANDING GEAR WHEEL WELL FORWARD. ATTACH ANGLE FOR 642AZ. REF CRJ900 SRM 51-42-21-001-001-A01, LEAK CHECK GOOD.
